# SDR 98ZZZM197

- Difficulty date: December 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7638U
- Make and model: Boeing 727222
- Aircraft serial: 19911
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000677
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT IN DAY, COCKPIT EMERGENCY EXIT LIGHTS INOPERATIVE.  REMOVED AND REPLACED EMERGENCY EXIT LIGHT IN COCKPIT.  (M)
